Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 369, Number 10
HTML articles powered by AMS MathViewer

On some $2D$ orthogonal $q$-polynomials
Mourad E. H. Ismail and Ruiming Zhang PDF
Trans. Amer. Math. Soc. 369 (2017), 6779-6821
Localization, metabelian groups, and the isomorphism problem
Gilbert Baumslag, Roman Mikhailov and Kent E. Orr PDF
Trans. Amer. Math. Soc. 369 (2017), 6823-6852
Metric mean dimension for algebraic actions of Sofic groups
Ben Hayes PDF
Trans. Amer. Math. Soc. 369 (2017), 6853-6897
Isometric dilations and $H^\infty$ calculus for bounded analytic semigroups and Ritt operators
Cédric Arhancet, Stephan Fackler and Christian Le Merdy PDF
Trans. Amer. Math. Soc. 369 (2017), 6899-6933
$\mathrm {L}^p$ estimates for a singular entangled quadrilinear form
Polona Durcik PDF
Trans. Amer. Math. Soc. 369 (2017), 6935-6951
Generalised dihedral subalgebras from the Monster
Felix Rehren PDF
Trans. Amer. Math. Soc. 369 (2017), 6953-6986
Isotropic measures and stronger forms of the reverse isoperimetric inequality
Károly J. Böröczky and Daniel Hug PDF
Trans. Amer. Math. Soc. 369 (2017), 6987-7019
Mixed norm estimates for the Cesàro means associated with Dunkl–Hermite expansions
Pradeep Boggarapu, Luz Roncal and Sundaram Thangavelu PDF
Trans. Amer. Math. Soc. 369 (2017), 7021-7047
Matroid configurations and symbolic powers of their ideals
A. V. Geramita, B. Harbourne, J. Migliore and U. Nagel PDF
Trans. Amer. Math. Soc. 369 (2017), 7049-7066
A vanishing theorem on fake projective planes with enough automorphisms
JongHae Keum PDF
Trans. Amer. Math. Soc. 369 (2017), 7067-7083
Multiple ergodic theorems for arithmetic sets
Nikos Frantzikinakis and Bernard Host PDF
Trans. Amer. Math. Soc. 369 (2017), 7085-7105
Generalisation of the Hammersley-Clifford theorem on bipartite graphs
Nishant Chandgotia PDF
Trans. Amer. Math. Soc. 369 (2017), 7107-7137
A weak kernel formula for Bessel functions
Jingsong Chai PDF
Trans. Amer. Math. Soc. 369 (2017), 7139-7167
No local double exponential gradient growth in hyperbolic flow for the 2d Euler equation
Vu Hoang and Maria Radosz PDF
Trans. Amer. Math. Soc. 369 (2017), 7169-7211
Immersed self-shrinkers
Gregory Drugan and Stephen J. Kleene PDF
Trans. Amer. Math. Soc. 369 (2017), 7213-7250
Homotopy principles for equivariant isomorphisms
Frank Kutzschebauch, Finnur Lárusson and Gerald W. Schwarz PDF
Trans. Amer. Math. Soc. 369 (2017), 7251-7300
A refined Beilinson–Bloch conjecture for motives of modular forms
Matteo Longo and Stefano Vigni PDF
Trans. Amer. Math. Soc. 369 (2017), 7301-7342
Bridge trisections of knotted surfaces in $S^4$
Jeffrey Meier and Alexander Zupan PDF
Trans. Amer. Math. Soc. 369 (2017), 7343-7386
Discrete approximations to the double-obstacle problem and optimal stopping of tug-of-war games
Luca Codenotti, Marta Lewicka and Juan Manfredi PDF
Trans. Amer. Math. Soc. 369 (2017), 7387-7403
A framework for forcing constructions at successors of singular cardinals
James Cummings, Mirna Džamonja, Menachem Magidor, Charles Morgan and Saharon Shelah PDF
Trans. Amer. Math. Soc. 369 (2017), 7405-7441
Tame circle actions
Susan Tolman and Jordan Watts PDF
Trans. Amer. Math. Soc. 369 (2017), 7443-7467
The two definitions of the index difference
Johannes Ebert PDF
Trans. Amer. Math. Soc. 369 (2017), 7469-7507
The Delta Conjecture at $q = 1$
Marino Romero PDF
Trans. Amer. Math. Soc. 369 (2017), 7509-7530
Proof of a conjecture of Klopsch-Voll on Weyl groups of type $A$
Francesco Brenti and Angela Carnevale PDF
Trans. Amer. Math. Soc. 369 (2017), 7531-7547